Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Have myositis ossificans. On acetic acid to help break down calcification. What to expect?

I have myositis ossificans on my right quad. Got it 2 years ago and since it has subsided partially, allowing me to continue playing basketball, which I do professionally. 2 weeks ago I was playing on concrete floor and the quadricep muscle above where I initially had it began to knot up and harden. I am not sure if it is Myositis Ossificans or just a knot in my leg muscle. Either way it is a little painful and also a little restrictive of my movement. Not sure what I should do for it. I am in Africa currently for a basketball contract so seeing a competent doctor would not be easily done. I remember when I first had it, and got therapy , the therapist said Acetic Acid (or regular vinegar) could help break down the calcification of the muscle. So I purchased a clean new needle out here and some purified apple vinegar and injected it into the site of the knot/pain. Did not make much of a difference. Please let me know what I can/should do for this without being able to see a doctor currently. I have rested it for over 2 weeks now and still no improve. Thanks
Asked On : Sat, 6 Oct 2012
Answers:  0 Views:  83 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor